# SDR MWEA98069

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FWD ENTRY DOOR UPPER BEAM CRACKED ON FWD END IN RADIUS.  MTC INSTALLED ANGLE REPAIR IAW SRM 52-05 FIG 31.
